List of citations in Numdam for : Convexité de l'espace des cycles

Bulletin de la Société Mathématique de France, Volume 106  (1978), p. 373-397

Huckleberry, Alan; Wolf, Joseph

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 3, p. 573-580

Napier, Terrence; Ramachandran, Mohan

Annales de l'Institut Fourier, Volume 51 (2001) no. 6, p. 1553-1598

Barlet, D.; Varouchas, J.

Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, p. 327-341

Barlet, Daniel

Annales de l'Institut Fourier, Volume 37 (1987) no. 3, p. 117-130

Mardhy, Abdellatif

Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 463-473

Barlet, Daniel

Annales de l'Institut Fourier, Volume 33 (1983) no. 2, p. 43-76

Skoda, Henri

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 4, p. 577-611